MathSciNet Relay Station
MathSciNet bibliographic data
MR1085825 (92m:55009) 55P35 (57P10 57T25)
Félix, Yves; Halperin, Stephen; Thomas, Jean-Claude Elliptic spaces. Bull. Amer. Math. Soc. (N.S.) 25 (1991), no. 1, 69–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement